# SDR CALA2017011600112

- Difficulty date: January 13, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 84,339 hours, 11,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: G603105
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EVACUATION PANEL FOUND POOR CONDITION. REPLACED COCKPIT EVACUATION PANEL AND CARRIED OUT OP TEST OF EVAC SYS FOUND "NORM" REF AMM 25-63-02-700-801 REV 78.
